# SDR UPS99829237

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, AFT PIT FS 1100 CORROSION UNDER LOWER SURFACE OF FRAME FLANGE AT L36.  FABRICATED ANGLE DOUBLER, FILLER AND SHIMS IAW DWG DC-8-53-0229, ALODINED AND PRIMED IAW DC-8 SRM 51-1-8, INSTALLED ANGLER DOUBLER, FILLER SHIMS FRAME CAP AND GUSSETS IAW DWG DC-8 53-0229 AND DC-8 SRM 51-1-21.
